Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACE SOUTHERN INFINITY IHEX; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACE SOUTHERN INFINITY IHEX; DENTAL IMPLANT
Model Number
204106
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
06/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
Event or Problem Description
Poor bone quality.
New Search
Submit an Adverse Event Report
Brand Name
INFINITY IHEX
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
ACE SOUTHERN
1034 pearl st
brockton MA 02301
Manufacturer
(Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key
17494306
Report Number
1287163-2023-54141
Device Sequence Number
20644621
Product Code
DZE
UDI-Device Identifier
00614950004676
UDI-Public
00614950004676
Combination Product (Y/N)
N
Initial Reporter Country
LE
PMA/510(K) Number
K10298100614
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
08/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
204106
Device Catalogue Number
204106
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
07/14/2023
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/14/2023
Initial Report FDA Received Date
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
43 YR
Patient Sex
Prefer Not To Disclose